# SDR MASA20200728060

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310 - 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) INTERCOSTAL CORRODED, BS 310-319.  REMOVED AND REPLACED INTERCOSTAL AT FS319 TO FS310 STGR 20R.
